I'm interested in conversations about and I want to talk about
Know exactly what you want?
Show search

Notification

Error

Long term side affects

User
Posted 18 Feb 2018 at 14:18

So hi to all,

I may be in a small group. I had type 3b, Brachy and 2 years of Zoladex, which stopped about 2 years ago. Now a few extra problems,  bad spine and aortic stenosis (bad heart valve), and could happily spend all day complaining. But the PSA is down, so OK. But .... I still get severe fatigue which kicks in midday every day. Its just like being on Zoladex. Anybody else still getting fatigue two years after what looks like successful treatment? Don't know if its my ticker or the long shadow of that ghastly drug Zoladex. Any views?

73 tomorrow!

Cheers,

Otto

 

User
Posted 18 Feb 2018 at 19:59

Hi Otto,

Recently read that it takes as long as you took Zoladex to get it out of your system.

Had it for 6 months and that was enough, but small price to pay really.

Happy B for tomorrow. (Feb14th myself)

G

User
Posted 18 Feb 2018 at 20:04

Happy Birthday for tomorrow Otto

Happy belated to you too Graham !

We can't control the winds - but we can adjust our sails
User
Posted 19 Feb 2018 at 17:59

Otto, if in doubt assume the worst, ie, it's your ticker causing the fatigue. Get to see a cardiologist asap. Heart health a damn sight more important than worrying about the residual effects of Zoladex.

AC

 
Forum Jump  
©2019 Prostate Cancer UK